# SDR DALA2019070804080

- Difficulty date: July 6, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N995AT
- Make and model: Boeing 717-200
- Aircraft serial: 55139
- Aircraft time: 47,308 hours, 32,483 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGNS INOPERATIVE. EXIT LIGHTS FLASHING. T/S AS PER FIM 33-50; ALLOW SUFFICIENT TIME FOR BATTERY PACKS TO RE-CHARGE OPS CHECK NORMAL OK FOR SERVICE. (LP1157653)
